Ruled manifolds with constant Hermitian scalar curvature

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)657-673
Number of pages17
JournalMathematical Research Letters
Volume5
Issue number5
DOIs
Publication statusPublished - 1998 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{61fc98bf171c4035bb221d7dfbc5dfe6,
title = "Ruled manifolds with constant Hermitian scalar curvature",
author = "Ying-Ji Hong",
year = "1998",
month = "1",
day = "1",
doi = "10.4310/MRL.1998.v5.n5.a9",
language = "English",
volume = "5",
pages = "657--673",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "5",

}

Ruled manifolds with constant Hermitian scalar curvature. / Hong, Ying-Ji.

In: Mathematical Research Letters, Vol. 5, No. 5, 01.01.1998, p. 657-673.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ruled manifolds with constant Hermitian scalar curvature

AU - Hong, Ying-Ji

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0032218192&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032218192&partnerID=8YFLogxK

U2 - 10.4310/MRL.1998.v5.n5.a9

DO - 10.4310/MRL.1998.v5.n5.a9

M3 - Article

VL - 5

SP - 657

EP - 673

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 5

ER -